Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 57, NWS Grand Rapids, MI

August 10, 2012

NWS Grand Rapids, MI issued this small craft advisory at Aug 10, 2012, 10:45 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2012, 10:45 PM EDT (02:45 UTC)
Expired
Aug 12, 2012, 4:00 AM EDT
In force
29 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WHUS73 KGRR 110245
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1045 PM EDT FRI AUG 10 2012

LMZ844>849-111045-
/O.CAN.KGRR.GL.W.0022.000000T0000Z-120811T0400Z/
/O.NEW.KGRR.SC.Y.0057.120811T0245Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1045 PM EDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH TO 30 KNOTS TONIGHT.  NORTHWEST 15 TO 25 KNOTS SATURDAY.

* WAVES...5 TO 10 FEET TONIGHT AND SATURDAY...HIGHEST SOUTH OF
  HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
5 follow-up statements
075 
WHUS73 KGRR 110808
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 AM EDT SAT AUG 11 2012

LMZ844>849-111615-
/O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
408 AM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS TODAY. DIMINISHING TO 10 TO 15
  KNOTS TONIGHT.

* WAVES...3 TO 8 FEET TODAY...HIGHEST SOUTH OF HOLLAND. 3 TO 6
  FEET TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
711 
WHUS73 KGRR 111446
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 AM EDT SAT AUG 11 2012

LMZ844>849-112300-
/O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1046 AM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS TODAY. DIMINISHING TO 5 TO 15
  KNOTS TONIGHT.

* WAVES...3 TO 6 FEET...HIGHEST SOUTH OF HOLLAND. 3 TO 5 FEET
  TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
353 
WHUS73 KGRR 111940
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
340 PM EDT SAT AUG 11 2012

LMZ844>849-120345-
/O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
340 PM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS THIS EVENING DIMINISHING TO 5
  TO 15 KNOTS OVERNIGHT.

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD
  DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
628 
WHUS73 KGRR 120234
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1034 PM EDT SAT AUG 11 2012

LMZ846>849-120345-
/O.CAN.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1034 PM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTHWEST WINDS CONTINUE TO DIMINISH THIS EVENING AND WAVES WERE
SUBSIDING.  THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

LMZ844-845-120800-
/O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1034 PM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHWEST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 2 FEET TOWARD
  DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
136 
WHUS73 KGRR 120818
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
418 AM EDT SUN AUG 12 2012

LMZ844-845-120930-
/O.EXP.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
418 AM EDT SUN AUG 12 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED THEREFORE THE SMALL CRAFT ADVISORY
HAS EXPIRED.

$$

JK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 10:37 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 10, 10:37 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EDT FRI AUG 10 2012

.SYNOPSIS...
ISSUED AT 352 PM EDT FRI AUG 10 2012

LOW PRESSURE WILL SLOWLY PULL AWAY FROM LOWER MICHIGAN WITH RAIN
TAPERING OFF BY SATURDAY MORNING. FAIR WEATHER WILL MOVE IN FOR
SUNDAY BUT SOME RAIN WILL BE POSSIBLE BY MONDAY MORNING AS LOW
PRESSURE MOVES IN FROM THE SOUTHWEST.

&&

.UPDATE...
ISSUED AT 1037 PM EDT FRI AUG 10 2012

WILL CANCEL THE GALE WARNING A BIT EARLY AS THE WINDS ARE
GRADUALLY DIMINISHING. WILL REPLACE IT WITH A SMALL CRAFT ADVISORY
THROUGH SATURDAY AND MUCH OF SATURDAY NIGHT. IT SHOULD TAKE THAT
LONG BEFORE WINDS AND WAVES COMPLETED SUBSIDE.

OTHERWISE TWEAKED POPS SLIGHTLY FOR OVERNIGHT. MUCH OF THE
STEADIEST RAINS ARE DIMINISHING THIS EVENING. HOWEVER LIGHT RAIN
SHOULD PERSIST MUCH OF THE NIGHT...PARTICULAR ACROSS THE EASTERN
CWA.  TEMPS WILL BE STEADY OR EVEN SLOWLY RISE OVERNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 352 PM EDT FRI AUG 10 2012

WE WILL CONTINUE TO MONITOR THE HYDRO SITUATION WITH SOME
FLOODING OF ROADS AND STREAMS POSSIBLE FROM MOUNT PLEASANT TO
ALMA...SEE THE HYDRO SECTION BELOW FOR DETAILS.

BUMPED UP POPS FOR THIS EVENING AS UPPER LOW CATCHES SFC LOW AND
BECOMES VERTICALLY STACKED OVER FAR EASTERN LOWER MICHIGAN WITH
DEFORMATION ZONE/TROWEL AXIS REMAINING ACROSS WESTERN LOWER. RAIN
WILL STILL BE LIKELY ACROSS THE FAR WESTERN ZONES UNTIL THE LOW
PULLS FURTHER NORTH AND EAST OVERNIGHT. ADDED THUNDER TO THE
FORECAST FOR THIS EVENING ACROSS EASTERN CENTRAL ZONES WHERE
ELEVATED INSTABILITY REMAINS.

DID NOT MAKE SIGNIFICANT CHANGES TO THE SATURDAY FORECAST WITH THE
RAIN EXPECTED TO TAPER OFF FROM WEST TO EAST AS THE LOW PULLS
AWAY.

NEXT CHANCE FOR RAIN WILL BE LATE SUNDAY NIGHT AS A SHORTWAVE
TROUGH MOVES IN FROM THE WEST WITH WEAK SFC LOW TRACKING TOWARDS
THE SOUTHWEST FORECAST AREA BY 12Z MONDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 331 PM EDT FRI AUG 10 2012

THE FOCUS OF THE LONG TERM REMAINS FOCUSED ON THE PCPN CHCS WITH THE
TWO SYSTEMS POISED TO MOVE THROUGH THE AREA NEXT WEEK.

HEALTHY SHORT WAVE CURRENTLY COMING INTO THE PACIFIC NW IS EXPECTED
TO RIDE OVER THE UPPER RIDGE OVER THE ROCKIES THIS WEEKEND. THIS
SHORT WAVE LOOKS TO AMPLIFY SOME AS THE UPPER RIDGE OUT WEST
RELOADS...AND DOWNSTREAM TROUGHING TAKES PLACE. THE FLOW AHEAD OF
THIS TROUGH WILL HELP TO ADVECT SOME MOISTURE FROM THE GULF.
INSTABILITY DOES NOT LOOK IMPRESSIVE AT THIS TIME. RAIN CHCS WILL
DIMINISH A BIT BY TUE AS MOST OF THE DYNAMICS WILL MOVE EAST OF THE
AREA. WE WILL HAVE TO WAIT FOR ONE MORE WEAK SHORT WAVE TO MOVE
THROUGH TUE THAT COULD POP A FEW ISOLATED TO SCATTERED
SHOWERS/STORMS.

UPPER RIDGING WILL SHIFT EAST INTO THE AREA THEN FOR THE MID-WEEK
PERIOD. THIS OCCURS AS A STRONG WAVE DIVES SE OUT OF WRN CANADA. WE
WILL SEE RETURN FLOW GRADUALLY DEVELOP OVER THE AREA WED AND THU AS
THE SFC RIDGE MOVES EAST. TEMPS WILL WARM WELL INTO THE 80S WITH
SOME INCREASE IN HUMIDITY.

THE NEXT SYSTEM THAT WILL COME IN WILL BE THE STRONG UPPER SYSTEM
THAT WILL BE DIVING SE FROM WRN CANADA. THE MAIN ENERGY LOOKS TO
STAY JUST NORTH OF THE BORDER. A PORTION OF THE TROUGH WILL COME
SOUTH INTO THE U.S. AND APPROACH THE AREA BY LATE THU/THU NIGHT. IN
FACT...THE NEW 12Z EURO NOW SLOWS THIS UP AND BRINGS A WAVE UP THE
SFC FRONT FOR ADDITIONAL RAIN POTENTIAL INTO FRI. EARLIER...IT WAS
SHOWING COLDER AIR COMING IN FOR FRI WITH A CHANCE OF LAKE EFFECT
RAIN SHOWERS. LOOKS LIKE AN OPPORTUNITY EXISTS FOR SOME SEVERE WX AT
SOME POINT LAT THU-FRI...HOWEVER THE DETAILS LOOK TO BE A BIT
UNCERTAIN YET.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 800 PM EDT FRI AUG 10 2012

IFR CONDITIONS DUE TO LOW CIGS AND LIGHT RAIN WILL LIKELY PERSIST
MOST OF THE NIGHT EAST OF HWY 131...INCLUDING LAN AND JXN...SINCE
THE LOW PRESSURE SYSTEM WILL BE SLOW TO MOVE OUT. MEANWHILE
CONDITIONS WILL BE VFR TONIGHT NORTH AND WEST OF GRR... INCLUDING
MKG... WHERE DRIER AIR IS WORKING IN.

MVFR CIGS WILL PROBABLY LINGER THROUGH 18Z SAT DUE TO PERSISTENT
CYCLONIC FLOW ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM... WITH
VFR CONDITIONS EVENTUALLY BECOMING MORE PREVALENT AFTER 18Z SAT.

NORTH TO NORTHWEST SFC WINDS HAVE SETTLED DOWN SOMEWHAT... BUT
SOME GUSTS TO 20-25 KTS ARE STILL POSSIBLE AT TIMES TONIGHT AND
SATURDAY.

&&

.MARINE...
ISSUED AT 352 PM EDT FRI AUG 10 2012

WILL LEAVE THE GALE WARNING GOING ALTHOUGH CONDITIONS ARE RATHER
MARGINAL. WINDS WILL TURN MORE NORTH OVERNIGHT AND THEN NORTHWEST
ON SATURDAY AND CONDITIONS WILL REMAIN HAZARDOUS FOR SWIMMERS AND
BOATERS.

&&

.HYDROLOGY...
ISSUED AT 352 PM EDT FRI AUG 10 2012

WILL CONTINUE FLOOD ADVISORIES FOR GRATIOT AND MONTCALM COUNTIES
AND ADD ISABELLA COUNTY AS RADAR SHOWS MORE HEAVY RAIN POISED TO
MOVE IN THAT AREA WHERE OVER 2 TO 3 INCHES HAS FALLEN.

EXPECT SOME RISES ON MAINSTEM RIVERS THIS WEEKEND WITH THE
MUSKEGON AND GRAND BEING AFFECTED MORE THAN THE KALAMAZOO.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM 8 AM EDT SATURDAY THROUGH LATE
     SATURDAY NIGHT FOR MIZ037-043-050-056-064-071.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR LMZ844>849.

&&

UPDATE...JK
SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...NJJ
AVIATION...MEADE
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Aug 10, 5:16 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
516 PM EDT FRI AUG 10 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
516 PM EDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE INTO THIS EVENING BEFORE
DIMINISHING IN INTENSITY AND COVERAGE BY THE OVERNIGHT HOURS.

THERE IS A CHANCE OF A THUNDERSTORM...MAINLY EAST OF THE I-69
CORRIDOR THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY AS A STORM
SYSTEM PASSES THROUGH THE AREA. A COLD FRONT WILL BRING THE THREAT
OF STRONGER THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-110900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
516 PM EDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NORTH GALES TO 35 KNOTS WITH WAVE HEIGHTS OVER 4 FEET WILL KEEP
CONDITIONS VERY HAZARDOUS FOR SWIMMERS AND BOATERS THROUGH
MIDNIGHT. WHILE WINDS AND WAVES ARE EXPECTED TO DIMINISH SOME
AFTER MIDNIGHT CONDITIONS WILL REMAIN HAZARDOUS. ISOLATED WATER
SPOUTS ARE POSSIBLE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES ARE EXPECTED TO REMAIN HAZARDOUS TO SWIMMERS AND
BOATERS INTO SATURDAY NIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY...THEN
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM NJJ

In the hours before

Local storm report, Aug 10, 9:44 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       3 SW MERRILL            43.38N 84.37W
08/10/2012  M5.00 INCH       GRATIOT            MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL SINCE YESTERDAY. NUMEROUS AREAS OF
            STANDING WATER IN FIELDS.

&&

HOVING
Local storm report, Aug 10, 9:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
952 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 NNE DUTTON            42.86N 85.57W
08/10/2012  M2.23 INCH       KENT               MI   NWS EMPLOYEE

            STORM TOTAL RAINFALL.

&&

HOVING
Local storm report, Aug 10, 10:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       GERALD R FORD ARPT      42.89N 85.53W
08/10/2012  M2.43 INCH       KENT               MI   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL AT NWS GRAND RAPIDS.

0800 PM     HEAVY RAIN       4 SSE MUSKEGON          43.17N 86.22W
08/10/2012  M0.95 INCH       MUSKEGON           MI   ASOS

            STORM TOTAL RAINFALL AT MUSKEGON COUNTY AIRPORT.

0800 PM     HEAVY RAIN       5 NNW LANSING           42.80N 84.58W
08/10/2012  M2.74 INCH       CLINTON            MI   ASOS

            STORM TOTAL RAINFALL AT LANSING CAPITAL CITY AIRPORT.

&&

HOVING
Local storm report, Aug 10, 10:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1002 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HEAVY RAIN       3 E ALLEGAN             42.53N 85.80W
08/10/2012  M1.00 INCH       ALLEGAN            MI   TRAINED SPOTTER

0155 PM     HEAVY RAIN       BIG RAPIDS              43.70N 85.48W
08/10/2012  M1.00 INCH       MECOSTA            MI   TRAINED SPOTTER

0230 PM     HEAVY RAIN       3 N GRAND RAPIDS        43.01N 85.68W
08/10/2012  M2.10 INCH       KENT               MI   BROADCAST MEDIA

            STORM TOTAL RAINFALL AT WZZM IN WALKER THROUGH 230PM.
            RAINFALL SINCE MIDNIGHT IS 1.71 INCHES.

0300 PM     HEAVY RAIN       1 W ENTRICAN            43.35N 85.18W
08/10/2012  M2.41 INCH       MONTCALM           MI   MESONET

            STORM TOTAL RAINFALL FROM MIDNIGHT THURSDAY MORNING
            THROUGH 3PM TODAY. RAINFALL SINCE MIDNIGHT THIS MORNING
            IS 1.87 INCHES.

0400 PM     HEAVY RAIN       1 NE MOUNT PLEASANT     43.61N 84.76W
08/10/2012  M1.79 INCH       ISABELLA           MI   AWOS

            STORM TOTAL RAINFALL THROUGH 4PM. RAINFALL OF 1.45 INCHES
            SINCE MIDNIGHT.

0426 PM     HEAVY RAIN       BELLEVUE                42.44N 85.02W
08/10/2012  M1.95 INCH       EATON              MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

0445 PM     HEAVY RAIN       3 SE CEDAR SPRINGS      43.19N 85.51W
08/10/2012  M2.32 INCH       KENT               MI   MESONET

            STORM TOTAL RAINFALL SINCE EARLY THURSDAY MORNING.
            RAINFALL SINCE MIDNIGHT IS 1.97 INCHES.

0556 PM     HEAVY RAIN       5 E GRAND LEDGE         42.76N 84.66W
08/10/2012  M2.35 INCH       EATON              MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

0752 PM     HEAVY RAIN       MOUNT PLEASANT          43.60N 84.77W
08/10/2012  M2.06 INCH       ISABELLA           MI   LAW ENFORCEMENT

            RAINFALL MEASURED OVER THE LAST 24 HOURS AT CMU.

0800 PM     HEAVY RAIN       4 SSE MUSKEGON          43.17N 86.22W
08/10/2012  M0.95 INCH       MUSKEGON           MI   ASOS

            STORM TOTAL RAINFALL AT MUSKEGON COUNTY AIRPORT.

0800 PM     HEAVY RAIN       5 NNW LANSING           42.80N 84.58W
08/10/2012  M2.74 INCH       CLINTON            MI   ASOS

            STORM TOTAL RAINFALL AT LANSING CAPITAL CITY AIRPORT.

0800 PM     HEAVY RAIN       GERALD R FORD ARPT      42.89N 85.53W
08/10/2012  M2.43 INCH       KENT               MI   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL AT NWS GRAND RAPIDS.

0855 PM     HEAVY RAIN       BRECKENRIDGE            43.41N 84.48W
08/10/2012  M4.16 INCH       GRATIOT            MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL. SINCE MIDNIGHT...3.32 INCHES HAS
            FALLEN.

0900 PM     HEAVY RAIN       3 SW MERRILL            43.38N 84.37W
08/10/2012  M5.00 INCH       GRATIOT            MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL SINCE YESTERDAY. NUMEROUS AREAS OF
            STANDING WATER IN FIELDS.

0900 PM     HEAVY RAIN       1 NNE DUTTON            42.86N 85.57W
08/10/2012  M2.23 INCH       KENT               MI   NWS EMPLOYEE

            STORM TOTAL RAINFALL.

&&

HOVING
Local storm report, Aug 10, 10:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1027 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HEAVY RAIN       3 WSW CANNONSBURG       43.04N 85.52W
08/10/2012  M2.54 INCH       KENT               MI   NWS EMPLOYEE

            STORM TOTAL RAINFALL.

&&

HOVING
Local storm report, Aug 10, 10:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       4 NE HOLLAND            42.83N 86.07W
08/10/2012  M1.98 INCH       OTTAWA             MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL OVER THE LAST 36 HOURS.

&&

HOVING

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.